# SDR VQIA2018F00008

- Difficulty date: November 28, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AIR PACK REGULATOR FAULT.  R & R THE NR 2  PACK SENSOR, COMPRESSOR TEMPERATURE FIN 32HH IAW AMM 21-61-11, OPS CHECKED OK.  SENSOR WAS CONFIRMED BAD.
